# SDR IPXA2016081206964

- Difficulty date: August 12, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N149UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0832
- Aircraft time: 14,949 hours, 9,436 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Shaft
- Part number: CH1330A0130
- Condition: Sheared
- Location: Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED. AFTER TAKE OFF SLATS SYS 1 AND SYS 2 FAULT LIGHTS ILLUMINATED AND DFPJ SLATS LIGHT ILLUMINATED AND SFPJ SLAT POSITION FIXED BETWEEN SLATS 0 AND SLATS 15 INDICATION, DURING SLAT R2. COMPLIED IAW SLAT SYS 1 AND 2 FAULT/SLATS STUCK ACM PROBEFOUND SNAPPED SHAFT IN LT PACK BAY.  MANUALLY OPERATED SLATS TO THE RETRACTED POSITION IAW MM 27-80-00-03 AND REMOVED AND REPLACED SLAT TRANSMISSION TORQUE TUBE IN THE LT PACK BAY AREA IAW MM 27-84-21-04 SLATS OPS CHECKS NORMAL.
